MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE ELECTRODE NEONATAL; ELECTRODE, ELECTROCARDIOGRAPH

MEDLINE INDUSTRIES, INC. MEDLINE ELECTRODE NEONATAL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number MDS61115R
Health Effect - Clinical Code No Information (3190)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ekg leads found to be defective in multiple packages.White end cap of the lead missing indentation to correctly fit into cable to provide correct connection.

Brand Name
MEDLINE ELECTRODE NEONATAL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
MDR Report Key7224868
Report Number7224868
Device Sequence Number840889
Product Code DRX
UDI-Device Identifier10884389114872
UDI-Public(01)10884389114872
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2018
Report Date (Section F) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMDS61115R
Device Catalogue NumberMDS61115R
Device Lot Number(10) 170915
Other Device ID NumberNEONATAL 1.5 MM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT KNOWN.; NOT KNOWN.
Date Report Sent to FDA01/15/2018